Home Page
About
About Izmir Academy Association
About IAD Index
IAD Team
IAD Logos and Links
Policies
Submit A Journal
Submit A Conference
Submit Paper/Book
Submit a Preprint
Submit a Book
Publisher/Editor Panel
Sign In/Sign Up
Communications Faculty of Sciences University Ankara Series A1 Mathematics and Statistics
Volume:58 Issue:1
STRONG FORM OF PRE-I-CONTINUOUS FUNCTIONS
J. BHUVANESWAR
,
N. RAJESH
,
A. KESKIN
Publication date :
2009-02-01
ON REDUCED MODULES
N. AGAYEV
,
S. HALICIOĞLU
,
A. HARMANCI
Publication date :
2009-02-01
A NEW APPROACH IN OBTAINING A BETTER ESTIMATION IN APPROXIMATION BY POSITIVE LINEAR OPERATORS
Ali ÖZARSLAN M.
,
Oktay DUMAN
Publication date :
2009-02-01
HOMOTHETIC MOTIONS AND BICOMPLEX NUMBERS
Faik BABADAĞ
,
Yusuf YAYLI
,
Nejat EKMEKÇİ
Publication date :
2009-02-01
Vn SLANT HELICES IN MINKOWSKI n-SPACE En1
İsmail GÖK
,
Çetin CAMCI
,
Hilmi HACISALIHOĞLU H.
Publication date :
2009-02-01
INTERVAL OSCILLATION CRITERIA FOR SECOND-ORDER DELAY AND ADVANCED DIFFERENCE EQUATIONS
Feza GÜVENILIR A.
Publication date :
2009-02-01